Just had my blood pressure taken, or as I like to say, "tooken."
Tomorrow, it will be three weeks since I quit my medications. This is, incidentally, almost the exact time I was off my medications before my stroke four years ago. My blood pressure was 163/108, which is, according to the American Heart Association, just 2 points diastolic (the lower number) from requiring emergency hospitalization. Which I would refuse anyway.
So, my headaches and dizziness are not just side effects of withdrawal from my antidepressants, but have an actual medical cause. I've my left eyelid tends to be a little lower than the right when my eyes are fully open, and that's new. My heart beats faster and harder now when I walk at what used to be my normal pace, and I get short of breath fairly quickly. I've noticed my left eye also sometimes goes out of focus, and sometimes I get bright bands of flashing "lights" behind my eyelids.
I'm curious as to what my cholesterol is, now that I've stoped those medications, as well.
It's amazing how quickly the human body can deteriorate when you just lose interest in going on.
I'll keep you posted.